Advertisement

Minors and Categorical Resolutions

  • Igor Burban
  • Yuriy DrozdEmail author
  • Volodymyr Gavran
Chapter
  • 594 Downloads

Abstract

We define minors of non-commutative schemes and study their properties. It is then applied to the study of a special class of non-commutative schemes, called quasi-hereditary, and to a construction of categorical resolutions for singular curves (maybe, non-commutative). In the rational case, this categorical resolution is realized by a finite dimensional quasi-hereditary algebra.

Keywords

Bilocalization Categorical resolution Derived categories Minors Non-commutative schemes Quasi-hereditary schemes 

Notes

Acknowledgements

These results were mainly obtained during the stay of the second author at the Max-Plank-Institut für Mathematik. Their final version is due to the visit of Yuriy Drozd and Volodymyr Gavran to the Institute of Mathematics of the Köln University.

References

  1. 1.
    Alonso Tarrío, L., Jeremías López, A., Lipman, J.: Local homology and cohomology on schemes. Ann. Sci. Ecole Norm. Sup. 30, 1–39 (1997)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Arnold, V.I., Varchenko, A.N., Gusein-Zade, S.M.: Singularities of Differentiable Maps, vol. 1. Nauka, Moscow (1982) (English Translation: Birkhäuser (2012))zbMATHGoogle Scholar
  3. 3.
    Beilinson, A.A.: Coherent sheaves on \(\mathbb{P}^{n}\) and problems of linear algebra. Funkts. Anal. Prilozh. 12 (3), 68–69 (1978)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Bourbaki, N.: Algèbre Commutatif, Chaps. 5–7. Hermann, Paris (1975)Google Scholar
  5. 5.
    Bourbaki, N.: Algèbre, Chap. X. Algèbre Homologique. Springer, Berlin (1980)zbMATHGoogle Scholar
  6. 6.
    Bruns, W., Herzog, J.: Cohen-Macaulay Rings. Cambridge University Press, Cambridge (1993)zbMATHGoogle Scholar
  7. 7.
    Burban, I., Drozd, Y.: Tilting on non-commutative rational projective curves. Math. Ann. 351, 665–709 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Burban, I., Drozd, Y., Gavran, V.: Minors of non-commutative schemes. arXiv:1501.06023 [math.AG] (2015)Google Scholar
  9. 9.
    Burban, I., Drozd, Y., Gavran, V.: Singular curves and quasi-hereditary algebras. arXiv:1503.04565 [math.AG] (2015)Google Scholar
  10. 10.
    Cartan, H., Eilenberg, S.: Homological Algebra. Princeton University Press, Princeton, NJ (1956)zbMATHGoogle Scholar
  11. 11.
    Chan, D., Ingalls, C.: Non-commutative coordinate rings and stacks. Proc. Lond. Math. Soc. 88, 63–88 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Cline, E., Parshall, B., Scott, L.: Finite dimensional algebras and highest weight categories. J. Reine Angew. Math. 391, 85–99 (1988)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Dlab, V., Ringel, C.M.: A construction for quasi-hereditary algebras. Compos. Math. 70, 155–175 (1989)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Dlab, V., Ringel, C.M.: Quasi-hereditary algebras. Ill. J. Math. 33, 280–291 (1989)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Drozd, Y.A.: Minors and theorems of reduction. Coll. Math. Soc. J. Bolyai 6, 173–176 (1973)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Drozd, Y.A.: Structure of hereditary rings. Mat. Sbornik 113, 161–172 (1980)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Drozd, Y.A.: On existence of maximal orders. Mat. Zametki 37, 313–315 (1985)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Drozd, Y., Greuel, G.-M.: Tame and wild projective curves and classification of vector bundles. J. Algebra 246, 1–54 (2001)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Geigle, W., Lenzing, H.: A class of weighted projective curves arising in representation theory of finite dimensional algebras. In: Singularities, Representation of Algebras, and Vector Bundles. Lecture Notes in Mathematics, vol. 1273, pp. 265–297. Springer, Berlin (1987)Google Scholar
  20. 20.
    Grothendieck, A.: Éléments de géométrie algébrique: I. Le langage de schémas. Publ. Math. I.H.É.S. 4, 5–228 (1960)Google Scholar
  21. 21.
    Hille, L., Perling, M.: Tilting bundles on rational surfaces and quasi-hereditary algebras. Ann. Inst. Fourier 64 (2), 625–644 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  22. 22.
    König, S.: Quasi-hereditary orders. Manus. Math. 68, 417–433 (1990)MathSciNetzbMATHCrossRefGoogle Scholar
  23. 23.
    König, S.: Every order is the endomorphism ring of a projective module over a quasi-hereditary order. Commun. Algebra 19, 2395–2401 (1991)MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Kuznetsov, A.: Lefschetz decompositions and categorical resolutions of singularities. Sel. Math. New Ser. 13, 661–696 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Kuznetsov, A., Lunts, V.A.: Categorical resolutions of irrational singularities. Int. Math. Res. Not. 2015, 4536–4625 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Lang, S.: On quasi-algebraic closure. Ann. Math. 55, 373–390 (1952)MathSciNetzbMATHCrossRefGoogle Scholar
  27. 27.
    Reiner, I.: Maximal Orders. Clarendon, Oxford (2003)zbMATHGoogle Scholar
  28. 28.
    Ringel, C.M.: Tame Algebras and Integral Quadratic Forms. Lecture Notes in Mathematics, vol. 1099. Springer, Berlin (1984)Google Scholar
  29. 29.
    Spaltenstein, N.: Resolutions of unbounded complexes. Compos. Math. 65, 121–154 (1988)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  1. 1.Mathematical Institute of the University of CologneKölnGermany
  2. 2.Institute of Mathematics of the National Academy of Sciences of UkraineKievUkraine

Personalised recommendations